I was diagnosed with a yeast infection 3 weeks ago after taking antibiotics for a bladder infection (This has been one hell of a two month span of pain). It's the first yeast infection I've ever had, and I was given diflucan and told to take one, wait 3 days, if I still have symptoms take another, and so on. I took up to 3 within the past couple of weeks, and the yeast seems to have totally disappeared (no more discharge) and I have no more abdominal pain, however I still have severe burning that comes in waves, especially after peeing. Am I just extremely irritated from the infection? Can burning last for a while after? I have been taking AZO yeast to try to prevent the burning but it doesn't really seem to help at all.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.